Solving degenerate reaction-diffusion equations via variable step Peaceman-Rachford splitting

H. Cheng, P. Lin, Q. Sheng, R. C. E. Tan

    Research output: Contribution to journalArticle

    31 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1273-1292
    Number of pages20
    JournalSIAM Journal on Scientific Computing
    Volume25
    Issue number4
    DOIs
    Publication statusPublished - 2003

    Keywords

    • Nonlinear reaction-diffusion equations
    • Degeneracy
    • Quenching singularity
    • Semidiscretization
    • Time adaptation
    • Splitting methods
    • Monotonicity
    • Linear stabilities

    Cite this